# SDR UALA2013052403626

- Difficulty date: May 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 73,503 hours, 27,506 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS APPROX FOUR FEET FWD OF L2 DOOR JUST BELOW STR 17L.   DAMAGE LOCATED AT BS 638 BETWEEN STRINGER 17 & 18L.  DEPTH DIA 4" BY 5", DEPTH OF DENT .128, A-Y=31. FWD BOUNDARY OF DENT IS LESS THAN .5" FROM EXISTING DOUBLER.  DENT TO DOUBLER IS OUT OF LIMITS IAW SRM.
